Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 8, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Apr 13, 2025, 2:08 AM CDT for 4 counties in Arkansas; McCurtain County, Oklahoma; 14 counties in Texas. It took effect at Apr 13, 2025, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2025, 2:08 AM CDT (07:08 UTC)
- In effect from
- Apr 13, 2025, 10:00 AM CDT
- Expired
- Apr 13, 2025, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
Counties Howard County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 109 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2249 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028 WWUS74 KSHV 130708 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 208 AM CDT Sun Apr 13 2025 ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-150- 132345- /O.NEW.KSHV.WI.Y.0008.250413T1500Z-250414T0000Z/ Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Rusk- Including the cities of Idabel, Texarkana, Mount Vernon, Mineral Springs, Hawkins, Hughes Springs, Broken Bow, Lone Star, Queen City, Atlanta, Big Sandy, Clarksville, Ashdown, Naples, Tyler, Henderson, Quitman, Dierks, Nashville, Winnsboro, Daingerfield, Omaha, Gilmer, De Queen, Pittsburg, Mineola, Jefferson, Marshall, Linden, Bogata, Longview, and Mount Pleasant 208 AM CDT Sun Apr 13 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...Portions of southwest Arkansas, southeast Oklahoma, and northeast Texas. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 20
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Apr 13, 1:37 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 13, 1:37 AM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 137 AM CDT Sun Apr 13 2025 ...New AVIATION... .UPDATE... Issued at 933 PM CDT Sat Apr 12 2025 Tonight will be another clear night with low temperatures just above average for his time of year. Temperatures have been trending lower than expected the past couple hours, so overnight lows have been knocked down a couple degrees with this update. No other major changes were necessary. && .SHORT TERM... (This evening through Sunday Night) Issued at 235 PM CDT Sat Apr 12 2025 As the upper level ridge axis moves overhead tomorrow, the remainder of the weekend will be defined by a marked increase in warming. Despite tending to err on the cool side recently compared to ground truth, ensemble guidance favors mid to upper 80s across the ArkLaTex tomorrow afternoon. Elected to nudge some sites up 1-2 degrees further, especially in east Texas and neighboring zones of Louisiana. While only upper 80s are in the forecast as of this writing, it would not be a surprise to see a site or two reach the 90 degree mark. Underneath the aforementioned ridging, the other defining feature tomorrow will be elevated wind speeds across our western zones, most particularly the east Texas hill country. It looks plausible that a Wind Advisory may need to be issued for select counties, but the southward and eastward extent of impacts remains uncertain enough to motivate holding off on issuance for the time being. Otherwise, conditions will remain quiet, with partly cloudy to mostly clear skies throughout, while low drop into the middle 50s to lower 60s by daybreak. /26/ && .LONG TERM... (Monday through next Friday) Issued at 235 PM CDT Sat Apr 12 2025 As the new work week begins, the large area of ridging overhead will quickly flatten out, making for pseudo-zonal flow above the ArkLaTex. What remains of the ridge will get absorbed into the upper level flow around a deepening closed low over the Great Lakes. Guidance depicts a surface cold front pushing in from the north late Monday into Tuesday morning, evidenced only in temperature trends, while PoP grids remain quite dry. Ahead of the incoming boundary, Monday looks to be near as warm as Sunday for most sites, climbing into the 80s areawide. Tuesday's return to highs in the 70s will be followed by another quick warm up and thus return of 80s Wednesday,. continuing through the end of the week as a broad upper level ridge amplifies over the Mid South. As the mid to late week ridge starts to push east late Friday, the upper level pattern becomes increasingly favorable for the return of rain to the ArkLaTex. Late week rainfall chances have been a recurring trend in recent long range guidance, but the timing has been continually delayed from one run to the next as the upper level pattern evolves. As it currently stands, showers and storms look to return Friday afternoon at the earliest, primarily north of the I-30 corridor, spreading south and east late in the day and overnight, continuing into next Saturday. Confidence is still low to middling, only increasing to the first significant PoPs in over a week as dawn breaks on next weekend. /26/ && .AVIATION... (06Z TAFS) Issued at 122 AM CDT Sun Apr 13 2025 SKC and VFR will prevail the TAF period, and likely be the theme at just about all terminals through the entirety of the period. Expectation is for the development of FEW/SCT cloud coverage through the early AM, into the early afternoon with a return to SKC for many through the late afternoon and into the evening. The only exception to this is if some MVFR does develop across Deep East Texas this morning, mainly impacting KLFK. Confidence is not high on this but the ETX terminals will likely see the bulk of the CU coverage late this morning and into the early afternoon. One of the main the stories to this afternoon will be the tight pressure gradient across the airspace resulting in gusty southerlies between 10-15kt, with gusts as high as 25kt. KNAPP && .SPOTTER INFORMATION STATEMENT... Issued at 333 AM CDT Sat Apr 12 2025 Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... SHV 88 63 85 62 / 0 0 0 0 MLU 85 61 86 62 / 0 0 0 0 DEQ 85 60 81 52 / 0 0 0 0 TXK 87 62 83 57 / 0 0 0 0 ELD 87 60 85 57 / 0 0 0 10 TYR 87 63 84 58 / 0 0 0 0 GGG 88 61 84 58 / 0 0 0 0 LFK 86 61 85 63 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...26 LONG TERM....26 AVIATION...53
Nearby
Wind Advisories in Texas, 2025Wind Advisories in Arkansas, 2025Wind Advisories in Oklahoma, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.